Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2011 | 2009 | 2006 | 2002 | 1992 | 1988 | 1987
Number of items: 8.

2011

Boucherie, Richard J. and Dijk, Nico M. van (2011) Preface. In: Queueing Networks: A Fundamental Approach. International Series in Operations Research & Management Science, 154 . Springer Science + Business Media, New York, v-viii. ISBN 9781441964717

2009

Boucherie, Richard J. and Dijk, Nico M. van (2009) Monotonicity and error bounds for networks of Erlang loss queues. Queueing Systems, 62 (1-2). pp. 159-193. ISSN 0257-0130

Dijk, N.M. van and Kortbeek, N. (2009) Erlang loss bounds for OT-ICU systems. Queueing Systems, 63 (1-4). pp. 253-280. ISSN 0257-0130

2006

Boucherie, R.J. and Dijk, N.M. van (2006) Monotonicity and error bounds for networks of Erlang loss queues. [Report]

2002

Huisman, Tijs and Boucherie, Richard J. and Dijk, Nico M. van (2002) A solvable queueing network model for railway networks and its validation and applications for the Netherlands. European Journal of Operational Research, 142 (1). pp. 30-51. ISSN 0377-2217

1992

Smeitink, Eric and Dijk, Nico M. van and Haverkort, Boudewijn R. (1992) Product forms for availability models. Applied Stochastic Models and Data Analysis, 8 (4). pp. 283-302. ISSN 8755-0024

1988

Dijk, Nico M. van (1988) Simple bounds for queueing systems with breakdowns. Performance Evaluation, 8 (2). pp. 117-128. ISSN 0166-5316

1987

Dijk, Nico M. van (1987) Simple and insensitive bounds for a grading and an overflow model. Operations Research Letters, 6 (2). pp. 73-76. ISSN 0167-6377

This list was generated on Thu Sep 18 05:28:15 2014 CEST.